# SDR MALA010213

- Difficulty date: February 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Out Of Position
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2800, RT INTAKE HEAT CYCLED ON DEPARTURE.  FLIGHT RETURNED TO DTW.  MAINTENANCE SWAPPED THERMISTORS 1 & 3, TO 4 & 5 POSITIONS.  RAN AIRCRAFT ALL CHECK GOOD.
